Alert archive / Missouri / Tornado Warnings in 2012

Tornado Warning 65, NWS Paducah, KY

July 27, 2012Bollinger County, Cape Girardeau County, Scott County, Missouri

NWS Paducah, KY issued this tornado warning at Jul 27, 2012, 4:44 PM CDT for Bollinger County, Cape Girardeau County, Scott County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2012, 4:44 PM CDT (21:44 UTC)
Expired
Jul 27, 2012, 5:30 PM CDT
In force
46 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Bollinger County, MO, Cape Girardeau County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:03 PM CDTTSTM WND GST 701 S Delta, MOLOT OF TREE BRANCHES DOWN. VERY HEAVY RAIN ASSOCIATED WITH THE STORM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.7 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WFUS53 KPAH 272144
TORPAH
MOC017-031-201-272230-
/O.NEW.KPAH.TO.W.0065.120727T2144Z-120727T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
444 PM CDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  SOUTHERN CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN SCOTT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 530 PM CDT.

* AT 442 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  BURFORDVILLE...OR 9 MILES EAST OF MARBLE HILL...MOVING SOUTHEAST AT
  45 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  JACKSON...CHAFFEE...CAPE GIRARDEAU...SCOTT CITY...GORDONVILLE...
  DELTA...DUTCHTOWN...KELSO...WHITEWATER AND ALLENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3713 8996 3721 9000 3748 8993 3736 8952
      3731 8950 3731 8951 3728 8951 3725 8948
      3715 8944 3712 8975
TIME...MOT...LOC 2145Z 300DEG 38KT 3732 8978

$$
3 follow-up statements
079 
WWUS53 KPAH 272158
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
458 PM CDT FRI JUL 27 2012

MOC017-031-201-272230-
/O.CON.KPAH.TO.W.0065.000000T0000Z-120727T2230Z/
BOLLINGER MO-CAPE GIRARDEAU MO-SCOTT MO-
458 PM CDT FRI JUL 27 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SCOTT...SOUTHERN
CAPE GIRARDEAU AND EAST CENTRAL BOLLINGER COUNTIES IN SOUTHEAST
MISSOURI UNTIL 530 PM CDT...

AT 455 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR 
DELTA...OR 7 MILES WEST OF CHAFFEE...MOVING SOUTHEAST AT 45 MPH. 
THIS AN EXTREMELY DANGEROUS STORM AND IS LIKELY PRODUCING WIND 
DAMAGE...SO TAKE COVER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3713 8996 3721 9000 3748 8993 3736 8952
      3731 8950 3731 8951 3728 8951 3725 8948
      3715 8944 3712 8975
TIME...MOT...LOC 2158Z 318DEG 37KT 3719 8975

$$
399 
WWUS53 KPAH 272215
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
515 PM CDT FRI JUL 27 2012

MOC017-031-201-272230-
/O.CON.KPAH.TO.W.0065.000000T0000Z-120727T2230Z/
BOLLINGER MO-CAPE GIRARDEAU MO-SCOTT MO-
515 PM CDT FRI JUL 27 2012

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN SCOTT...SOUTHERN
CAPE GIRARDEAU AND EAST CENTRAL BOLLINGER COUNTIES IN SOUTHEAST
MISSOURI UNTIL 530 PM CDT...

AT 513 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING A TORNADO OR DAMAGING TORNADO LIKE WINDS.
THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
SCOTT CITY TO DELTA TO 5 MILES NORTH OF ADVANCE...MOVING SOUTHEAST 
AT 30 TO 40 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3713 8996 3721 9000 3734 8997 3735 8996
      3736 8952 3731 8950 3731 8951 3728 8951
      3725 8948 3715 8944 3712 8975
TIME...MOT...LOC 2215Z 310DEG 27KT 3721 8952 3714 8970
          3717 8993

$$
040 
WWUS53 KPAH 272228
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
528 PM CDT FRI JUL 27 2012

MOC017-031-201-272239-
/O.EXP.KPAH.TO.W.0065.000000T0000Z-120727T2230Z/
BOLLINGER MO-CAPE GIRARDEAU MO-SCOTT MO-
528 PM CDT FRI JUL 27 2012

...THE TORNADO WARNING FOR NORTHERN SCOTT...SOUTHERN CAPE GIRARDEAU
AND EAST CENTRAL BOLLINGER COUNTIES IN SOUTHEAST MISSOURI WILL EXPIRE
AT 530 PM CDT/630 PM EDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

LAT...LON 3713 8996 3721 9000 3734 8997 3735 8996
      3736 8952 3731 8950 3731 8951 3728 8951
      3725 8948 3715 8944 3712 8975
TIME...MOT...LOC 2229Z 310DEG 27KT 3714 8942 3707 8960
          3710 8983

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jul 27, 3:32 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 27, 3:32 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT FRI JUL 27 2012

.UPDATE...
ISSUED AT 302 PM CDT FRI JUL 27 2012

NOW THAT STORMS ARE STARTING TO FIRE JUST NW OF OUR AREA ALONG THE
MS RIVER...WILL GO WITH LIKELY STORM CHANCES FROM MW TO SE DURING
THE COURSE OF THE LATE AFTN AND EARLY EVENING. THE STORM PREDICTION
CENTER HAS STATED THERE IS A 60 PERCENT JUST OF ISSUING A WATCH
BOX FOR AREAS ALONG AND NORTHWEST OF THE OHIO RIVER OM THE NEXT
COUPLE OF HOURS.

UPDATE ISSUED AT 1239 PM CDT FRI JUL 27 2012

UPDATED MAINLY TO INCREASE THUNDERSTORM CHANCES...ESPECIALLY ACROSS
WESTERN KENTUCKY AND SOUTHWEST INDIANA THIS AFTERNOON. FOR NOW
WILL KEEP POPS IN THE SCATTERED CATEGORY UNTIL ANY THUNDERSTORMS
MANAGE TO DEVELOP. ALSO INCREASED DEW POINTS...WHICH PUSHES AFTN
HEAT INDEX VALUES INTO THE 100 TO 105 RANGE THIS AFTERNOON.

ADDITIONAL UPDATE TO AVIATION SECTION FOR THE NEW 18Z TAF
ISSUANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 302 PM CDT FRI JUL 27 2012

PLEASE SEE ABOVE UPDATE DISCUSSION REGARDING SCT SHOWERS AND
THUNDERSTORMS ALONG ADVANCING COLD FRONT WHICH IS ENTERING OUR
FORECAST AREA AS I TYPE THIS MESSAGE. STILL UNCERTAINTIES AS TO
THE SIGNIFICANCE THE STORMS WILL ACHIEVE. THERE IS STILL SOME WEAK
THERMAL INHIBITION WHERE THE STORMS ARE TRYING TO FORM.
HOWEVER...THIS IS PROGGED BY MOST NEAR TERM MODELS TO DISSIPATE
MID TO LATE AFTERNOON AS ACTIVITY ADVANCES INTO MORE UNSTABLE AIR
IN SE MO AND ALONG THE OHIO RIVER VALLEY. IF STORMS INC ERASE IN
THE NEXT FEW HOURS...THE STORM PREDICTION CENTER WILL PROBABLY
ISSUE A SEVERE THUNDERSTORM WATCH FOR THAT REGION LATE THIS
AFTERNOON INTO THE EARLY EVENING.

ONCE THE FRONT CLEARS THE REGION THIS EVENING...LOOK FOR A MOSTLY
DRY AND LESS HUMID WEEKEND COMING UP AS HIGH PRESSURE AT THE SFC
TAKES OVER AND FLOW ALOFT TURNS NWLY.

WEAK SFC BOUNDARY/WARM FRONT MAY RETURN LATE SUNDAY/SUNDAY NIGHT
ALONG THE MS RIVER. THIS FEATURE WILL SOMETIMES COMBINE WITH NW
FLOW ALOFT TO PRODUCE NOCTURNAL CONVECTION SYSTEMS...SO WILL GO
WITH AT LEAST SMALL STORM CHCS ALONG AND NE OF THIS FRONT.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 302 PM CDT FRI JUL27 2012

MODELS ARE IN A LITTLE BETTER AGREEMENT FOR MONDAY BRINGING SOME
PRECIP ACROSS THE PAH FORECAST AREA AS A WARM FRONT LIFTS NORTH
ACROSS THE REGION.  BOTH GFS AND ECMWF SHOW MORE SIGNIFICANT QPF
MONDAY NIGHT...WHILE THE GEM SHOWS MINIMAL QPF AS IT BRINGS A COLD
FRONT ACROSS THE REGION MORE QUICKLY AND THEN GENERATES BETTER QPF
TO OUR SOUTH.  STAYING CLOSE TO THE ECMWF AND GFS...WENT WITH BETTER
CHANCE POPS FOR MONDAY NIGHT INTO TUESDAY...WITH HIGHER POPS FOCUSED
IN OUR EAST/SOUTHEAST COUNTIES.  ECMWF THEN DRIES THINGS OUT FOR
WEDNESDAY...WHILE GFS LINGERS SOME PRECIP IN OUR SOUTHERN COUNTIES
INTO EARLY WEDNESDAY.  PREFER THE MORE PROGRESSIVE ECMWF...AND WENT
WITH DRY CONDITIONS ON WEDNESDAY FOR NOW.

THE FORECAST REMAINS FUZZY THROUGH THE REMAINDER OF THE EXTENDED AS
OUR REGION CONTINUE TO BE IN NORTHWEST FLOW.  POPS ARE NOT OUT OF
THE QUESTION FOR THE REST OF THE EXTENDED...AND INCLUDED SOME SLIGHT
CHANCE POPS ON FRIDAY WHEN THE ECMWF SHOWS AND UPPER WAVE MOVING
THROUGH.

SOUTHERLY FLOW WILL KEEP TEMPERATURES ABOVE NORMAL THROUGH THE
EXTENDED.  DEW POINTS WILL ALSO INCREASE A LITTLE THROUGH MID
WEEK...AND SOME AREAS WILL LIKELY SEE AFTERNOON HEAT INDICES CREEP
BACK ABOVE THE CENTURY MARK MUCH OF THE WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 302 PM CDT FRI JUL 27 2012

THERE WILL BE THE POTENTIAL FROM AROUND 21Z THROUGH ABOUT 02Z OR
SO FOR STRONG TO POSSIBLY SEVERE THUNDERSTORM DEVELOPMENT AS COLD
FRONT SWEEPS SOUTHEAST INTO VERY MOIST AND UNSTABLE AIR OVER MUCH
OF THE REGION. IF STORMS DO MANAGE TO FORM...DAMAGING WIND GUSTS
AND LARGE HAIL WILL BE A CONCERN. FOR NOW...NOTHING ON THE
RADAR...AND WILL ONLY GO WITH VCTS UNTIL THE SITUATION BECOMES
MORE CLEAR. MVFR TO IFR FOG WILL BE LIKELY AGAIN SATURDAY
MORNING...ESPECIALLY WHERE RAIN OCCURS TODAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...MEFFERT
SHORT TERM...MEFFERT
LONG TERM....RST
AVIATION...MEFFERT
Hazardous weather outlook, Jul 27, 12:19 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1219 PM CDT FRI JUL 27 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-281000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1219 PM CDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN
FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. THE STORM
PREDICTION CENTER HAS OUTLOOKED MOST OF THE REGION IN A SLIGHT
RISK OF SEVERE THUNDERSTORMS FOR THAT TIME FRAME.

DAMAGING WIND GUSTS AND DIME TO QUARTER SIZED HAIL WILL BE THE
PRIMARY CONCERNS...THOUGH AN ISOLATED TORNADO OR TWO CANNOT BE
RULED OUT. ANY STORMS THAT DO FORM WILL ALSO CONTAIN FREQUENT
DEADLY LIGHTNING AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE ON AND OFF FROM SUNDAY THROUGH
WEDNESDAY. ISOLATED SEVERE STORMS CANNOT BE RULED OUT AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS PROBABLE THIS AFTERNOON INTO THE EARLY
EVENING.

In the hours before

Special weather statement, Jul 27, 11:28 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1128 AM CDT FRI JUL 27 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-280000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1128 AM CDT FRI JUL 27 2012

...HOT AND HUMID CONDITIONS EXPECTED FOR AT LEAST ANOTHER DAY...

EVEN THOUGH AN EXCESSIVE HEAT WARNING IS NO LONGER IN EFFECT FOR
THE AREA...THE COMBINATION OF AFTERNOON TEMPERATURES IN THE MID TO
UPPER 90S AND HIGH HUMIDITY LEVELS LEFT OVER FROM YESTERDAYS
RAINFALL WILL LIKELY YIELD MAXIMUM HEAT INDEX VALUES IN THE 100 TO
105 DEGREES RANGE.

PROLONGED EXPOSURE TO SUCH HEAT INDICES COULD LEAD TO HEAT
EXHAUSTION OR HEAT STROKE. THOSE WORKING OR PLAYING OUTDOORS SHOULD
BRING ALONG PLENTY OF WATER AND TAKE FREQUENT BREAKS FROM THEIR
ACTIVITY. CHECK ON THE ELDERLY...ESPECIALLY IF THEY ARE NOT IN AN
AIR-CONDITIONED ENVIRONMENT. MAKE SURE OUTDOOR PETS HAVE FRESH
WATER.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 4:27 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau33 min
Jul 27, 5:04 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Mississippi, Scott, Stoddard41 min
Jul 27, 5:12 PM CDTSevere Thunderstorm WarningPAHBollinger18 min
Jul 27, 5:27 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott, Stoddard, Wayne33 min
Jul 27, 6:12 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard, Wayne33 min
Jul 27, 6:43 PM CDTSevere Thunderstorm WarningPAHButler32 min

Nearby

Tornado Warnings in Missouri, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.